# SDR AALA20111028TUL07

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 51,897 hours, 6,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS OVERHEAD ROWS 1G TO 4G ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED BATTERY PACK M33093 AT RIGHT NUMBER 1 DOOR.
